# SDR SWIA201229963

- Difficulty date: March 7, 2012
- Submitted: March 14, 2012
- Operation: Air carrier
- Aircraft: N944SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7764
- Aircraft time: 24,021 hours, 20,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT OVERWING EXTERIOR EMERGENCY LIGHT IS OUT.  (FLT 2974)  RELAMPED EMERGENCY LIGHT.
